Singularity formation to the 2D Cauchy problem of nonbarotropic magnetohydrodynamic equations without heat conductivity
Xin Zhong
Mathematische Nachrichten, 2023, vol. 296, issue 8, 3782-3801
Abstract:
The question of whether the two‐dimensional (2D) nonbarotropic compressible magnetohydrodynamic (MHD) equations with zero heat conduction can develop a finite‐time singularity from smooth initial data is a challenging open problem in fluid dynamics and mathematics. Such a problem is interesting in studying global well‐posedness of solutions. In this paper, we proved that, for the initial density allowing vacuum states, the strong solution exists globally if the density and the pressure are bounded from above. Our method relies on weighted energy estimates and a Hardy‐type inequality.
Date: 2023
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/mana.202100292
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathna:v:296:y:2023:i:8:p:3782-3801
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0025-584X
Access Statistics for this article
Mathematische Nachrichten is currently edited by Robert Denk
More articles in Mathematische Nachrichten from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().